# SDR CALA9600660

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 827-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AND CREASED FROM STA 827 TO 887 BETWEEN STRINGERS 16L AND 17L.  THE DAMAGED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-30-3.
